# SDR ASOA02115

- Difficulty date: February 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N505AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120279
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F02A250V1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR INSPECTION IN MCN, THE OVERHEAD EMERGENCY LIGHT AT ROW 2 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AN INOPERATIVE FUSE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
